| Catalog Number |
6400015000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device overheated during a case at the user facility and a patient received burns to their mouth.No further information was provided by the user facility.
Event or Problem Description
It was reported that the device overheated during a case at the user facility and a patient received burns to their mouth.Upon follow up, the user facility was not able to provide any further information regarding the reported event.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.